# SDR SWAA2013012311710

- Difficulty date: January 9, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TENSION STRAP CRACKED AT BS 328, LBL 14.  REMOVED AND REPLACED STRAP IAW SRM AND DWG.
